I am on prednisone right now and tapering by 1 mg every two days. Its making me nuts!!!! I feel that everything appears worse than it really is, worry excessively, constant stress/knots in my stomach (which doesn't help my UC), and crying jags!!
My boyfriend is wonderful, patient, and a kind man. We've been discussing out future plans of getting married, etc. Only thing is he does not have a set career yet. It worries me to no end. He is my true love and I want to marry him. I have the kind of personality where I worry a lot but I feel its getting so extensive that its affecting my UC. I also have been giving myself bad headaches. :( I've tried to put my feelings on the shelf, at least until I am done with the prednisone because I feel the medication is making my anxiety even worse!!!! I know I only have a few weeks before I am off it completely, but I feel I am going nuts!!!!! Also, my boyfriend has been trying really hard to look for a better career, job, etc. Its not like he is sitting on his heinie and not doing anything about it. I am established with my teaching career and ready to make the next step.
Should I just cool it and blame it on the prednisone? :-D Any suggestions????
Colazal 750 mg 3x3 daily
6-MP 50 mg (2) daily
Been diagnosed with UC for 5 years